Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Struggling with my Mother's Death
    avatar
    Anon_228672 posted:
    I've been struggling with the death of my Mother (and who was also my best friend) since January 30, 2011. I've been through all the emotions - crying, guilt, depression, anger, fustration, etc. I am now experiencing dry mouth. I've been to the MD and blood work all came back fine. Went to the dentist and could not see anthing abnormal. I was just wondering if anyone else is experiencing anything similar and what they are doing about it. Also how do I go about finding a grief support group in my area?
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi and welcome to WebMD,

    I am so sorry for your loss. That first year and well into the second can be so difficult. (((hugs)))

    For a support group in your area, check out your local community newspaper and/or call your area's community services (or whatever it may be called in your area) to find grief support groups. Most, if not all, communities will have at least one.

    For the dry mouth, have you changed medications or even supplements lately at all? Some medications are notorious for this. Between crying and allergies, for example, you may be taking antihistamines and that could be a contributor, but there are many other medications where this is a side effect.

    Either way, talk with your local pharmacist about solutions. There are some products, I believe, which are made to help with this.


    Spotlight: Member Stories

    I have lost too many people in my life to count but the 2 that have affected me the most are my older brother who died in 2004 at the age of 32 and my...More

    Helpful Tips

    lost my son in dec.10
    New here so I'm trying to post to get answers for my greive & maybe even to help someone else?I'm looking for a good group who I can ... More
    Was this Helpful?
    5 of 9 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.